# SDR SWAA2021081222288

- Difficulty date: January 28, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT DAMAGED / DAMAGED RADOME BOOT WAS REMOVED & REPLACED ON SWA EA 1-A53-9144 REV 1. RADOME WAS REMOVED FROM THE AIRCRAFT & WILL BE REINSTALLED ON NRC U119853.
